# SDR AALA20140511004

- Difficulty date: April 22, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 40,020 hours, 11,798 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: 70750063
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW LG SELECTOR VLV SUPPORT BRACKET IS CRACKED.  REMOVED DAMAGE & INSTALLED DOUBLER IAW SRM 51-70-11-0G.
